MathSciNet Relay Station
MathSciNet bibliographic data
MR60439 02.0X
Janiczak, A. Undecidability of some simple formalized theories. Fund. Math. 40, (1953). 131–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement